# SDR VNAA20250525009

- Difficulty date: April 4, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26LH BTW FS310 TO FS349 AT MAIN AVIONICS COMPARTMENT.    CORROSION ON STGR 26LH BTW FS310 TO FS349 AT MAIN AVIONICS COMPARTMENT. WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01, EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-03-101-002-A01 AND REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01
